Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 280, NWS Paducah, KY
NWS Paducah, KY issued this severe thunderstorm warning at Jul 8, 2012, 6:29 PM CDT for Caldwell County, Hopkins County, Kentucky. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2012, 6:29 PM CDT (23:29 UTC)
- Expired
- Jul 8, 2012, 6:49 PM CDT
- In force
- 20 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Caldwell County, KY, Hopkins County, KY
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2027 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 985 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -7 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
310
WUUS53 KPAH 082329
SVRPAH
KYC033-107-090000-
/O.NEW.KPAH.SV.W.0280.120708T2329Z-120709T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
629 PM CDT SUN JUL 8 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CALDWELL COUNTY IN WESTERN KENTUCKY...
SOUTHWESTERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
* UNTIL 700 PM CDT.
* AT 624 PM CDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR DAWSON SPRINGS...MOVING EAST AT 5
MPH.
* LOCATIONS IN THE WARNED AREA INCLUDE...
ST. CHARLES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER INDOORS. STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA FOR
THE LATEST SEVERE WEATHER INFORMATION.
&&
LAT...LON 3713 8744 3712 8757 3715 8768 3710 8769
3709 8774 3722 8785 3729 8761
TIME...MOT...LOC 2329Z 263DEG 3KT 3719 8764
WIND...HAIL 60MPH 1.00IN
$$1 follow-up statement
009
WWUS53 KPAH 082349
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
649 PM CDT SUN JUL 8 2012
KYC033-107-090000-
/O.CAN.KPAH.SV.W.0280.000000T0000Z-120709T0000Z/
CALDWELL KY-HOPKINS KY-
649 PM CDT SUN JUL 8 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HOPKINS COUNTY IN
NORTHWEST KENTUCKY...AND EAST CENTRAL CALDWELL COUNTY IN WESTERN
KENTUCKY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3713 8744 3712 8757 3715 8768 3710 8769
3709 8774 3722 8785 3729 8761
TIME...MOT...LOC 2350Z 263DEG 3KT 3719 8762
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 2:48 PM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Jul 8, 2:48 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
248 PM CDT SUN JUL 8 2012
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 248 PM CDT SUN JUL 8 2012
WITH MOST OBS SITES AT THEIR HIGHS AS OF 19Z WILL LET THE
ADVISORY GO TIL EXPIRATION AT 23Z.
THE UPPER HIGH IS NOT QUITE DONE WITH US YET. CONVECTION IS
CONVENIENTLY FORMING MOSTLY OUTSIDE OF THE FORECAST AREA ALL
QUADS...NICE RING OF FIRE. WOULD EXPECT THE CONVECTION IN
SOUTHEAST MISSOURI TO BUILD WEST OF THE AREA IN THE NEXT HOUR OR
TWO. OF GREATER CONCERN IS THE I-64 CORRIDOR WHICH WILL LIKELY SEE
STRONG TO SEVERE STORMS MOVING IN OVER THE NEXT 2 HOURS. THIS
ACTIVITY WILL MOVE EAST AND BUILD SLOWLY SOUTH WELL INTO THE
EVENING.
HOWEVER...ONCE THE DIURNAL CONVECTION HAS PLAYED OUT BY LATE
EVENING...CANNOT FIND A COHERENT FORCING MECHANISM TO GENERATE OR
SUSTAIN CONVECTION INTO THE OVERNIGHT HOURS. THE MODELS HAVE
CONSISTENTLY GENERATED QPF IN THE OVERNIGHT HOURS...SO WILL TAPER
50-60 POPS THIS EVENING DOWN TO AROUND 40 AREAWIDE AFTER 06Z JUST
TO BE SAFE.
THE FRONTAL BOUNDARY HAS MADE LITTLE PROGRESS TODAY...AND DO NOT
EXPECT IT TO MAKE IT INTO THE AREA UNTIL NEAR 12Z MONDAY. WENT ON
THE SLOW/WEAK SIDE OF GUIDANCE WITH THE FRONTAL PASSAGE...AND GUT
FEELING IS THAT THE DRY...COOLER AIRMASS...THAT WE CURRENTLY SEE IN
NORTHERN ILLINOIS...WILL NOT MAKE IT FAR INTO OUR AREA. THIS WILL
LEAD TO SLIGHTLY WARMER THAN EXPECTED TEMPERATURES AND DEWPOINTS
THROUGH TUESDAY NIGHT...AND BETTER CHANCES OF CONVECTION AT LEAST
IN THE SOUTH MONDAY NIGHT THROUGH TUESDAY.
WOULD EXPECT TO SEE PRIMARILY...DIURNALLY DRIVEN CONVECTION MONDAY
WITH BEST CHANCES IN THE SOUTHEAST. EVEN THE GFS IS NOW SLOWING
DOWN THE PRECIPITATION MONDAY NIGHT INTO TUESDAY...SO HAVE
INCREASED POPS BOTH PERIODS...WITH THE EMPHASIS STILL IN THE SOUTH.
KEPT THE SMALL POPS ON THE TENNESSEE BORDER TUESDAY NIGHT...DUE TO
THE SLOWER/WEAKER FRONTAL PASSAGE. IT COULD BE A WET DAY OR TWO
OVER WEST KENTUCKY. OOPS JUST JINXED IT.
.LONG TERM...(WEDESDAY THROUGH SUNDAY)
ISSUED AT 248 PM CDT SUN JUL 8 2012
THE CLOSED SFC TO 500 MB LOW OVER SOUTHWEST LOUISIANA ON THE 12Z
SUNDAY MANDATORY LEVEL UPPER AIR CHARTS IS FORECAST BY THE
DETERMINISTIC GFS NUMERICAL GUIDANCE TO ELONGATE FROM SOUTHEAST TO
NORTHEAST THROUGH THE LENGTH OF THE LOWER MISSISSIPPI VALLEY BEFORE
RETROGRADING SOUTHWARD TOWARD THE GULF OF MEXICO BY TUESDAY.
THE WEAKNESS /GREATER INSTABILITY ALOFT/ AFFORDED BY THIS LOW WILL
AID IN THE SHARPENING OF THE TROUGH AT THE INFLECTION POINT ALONG
THE BASE OF THE TROUGH. THIS FORCES THE DEVELOPMENT OF A CLOSED
UPPER LOW OVER WESTERN KENTUCKY AND A SHARPENING /NORTH TO SOUTH
ORIENTED/ TROUGH LATE THURSDAY. THE SHEAR ALOFT AND THE MOISTURE
CONVERGENCE ASSOCIATED WITH THE INVERTED TROUGH SHOULD INCREASE THE
POTENTIAL FOR SHOWER AND THUNDERSTORM ACTIVITY OVER THE SOUTHERN
PENNYRILE REGION...CLOSER TO THE CHRISTIAN...TODD...MUHLENBERG
COUNTIES WEDNESDAY INTO THURSDAY.
AS A SERIES OF IMPULSES IS FORECAST TO ROTATE AROUND THE BASE OF THE
TROUGH INTO WESTERN TENNESSEE AND CENTRAL KENTUCKY ON FRIDAY. AT THE
SAME TIME...THE PERSISTENT UPPER RIDGE IN THE WEST /CURRENTLY
FOCUSED IN THE EASTERN DAKOTAS/ WILL MOVE INTO EASTERN
COLORADO...WHILE THE RIDGE IN THE CAROLINAS MOVES UP TO THE DELMARVA
REGION ON THE EASTERN SEABOARD. THE NEXT RESULT WILL BE TO SHIFT THE
RAIN CHANCES FURTHER TO THE WEST FROM FRIDAY THROUGH SUNDAY OVER THE
REMAINDER OF THE WFO PAH FORECAST AREA.
DURING THIS TRANSITIONAL PHASE AS THE RAIN CHANCES MOVE WESTWARD
WITH TIME NEXT WEEKEND...THERE MAY BE ENOUGH INSTABILITY/LIFT FOR
CONDITIONAL STRONG TO SEVERE STORMS TO DEVELOP OVER THE PENNYRILE
REGION OF WEST KENTUCKY. CURRENT PLANS ARE TO JUST HIGHLIGHT THIS
SEVERE POTENTIAL IN THE EXTENDED PORTION OF THE HAZARDOUS WEATHER
OUTLOOK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1241 PM CDT SUN JUL 8 2012
INSERTED A 2-4 HOUR PERIOD OF VCTS WITH VFR CONDITIONS AT EACH
SITE ACCORDING TO THE GENERAL TIMELINE GIVEN IN THE UPDATE
SECTION. COULD NOT FIND ANY COHERENT FORCING FOR CONVECTION
OVERNIGHT...ONCE THE DIURNAL CONVECTION DIES OFF...SO KEPT THE
TAFS DRY UNTIL MONDAY MORNING. INSERTED A VFR -TSRA PROB30 AT ALL
SITES BEGINNING IN THE NORTH FIRST AND EVENTUALLY REACHING KPAH BY
16Z.
KEPT WINDS LIGHT THROUGH THE PERIOD...BUT DID SHOW A POST-FRONTAL
NORTHEAST WIND AT KEVV IN THE MORNING.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
IL...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR ILZ075>078-080>094.
MO...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR MOZ076-086-087-100-
107>112-114.
IN...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR INZ081-082-085>088.
KY...HEAT ADVISORY UNTIL 6 PM CDT THIS EVENING FOR KYZ001>022.
&&
UPDATE...DRS
SHORT TERM...DRS
LONG TERM....SMITH
AVIATION...DRSHazardous weather outlook, Jul 8, 3:19 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 319 PM CDT SUN JUL 8 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-091000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 319 PM CDT SUN JUL 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE OZARK FOOT HILLS OF SOUTHEAST MISSOURI FOR THE REMAINDER OF THE AFTERNOON. SCATTERED TO NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL BUILD SOUTH AND EAST ALONG THE INTERSTATE 64 CORRIDOR AND EVENTUALLY INTO NORTHWEST KENTUCKY THROUGH THE EVENING. ELSEWHERE ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS ALONG WITH LOCALLY HEAVY RAINFALL AND LIGHTNING. A HEAT ADVISORY REMAINS IN EFFECT THROUGH 6 PM CDT. PLEASE REFER TO THE ADVISORY PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST ACROSS THE REGION MONDAY INTO MONDAY NIGHT. THE BEST CHANCES WILL BE OVER WEST KENTUCKY...WHERE AN ISOLATED STRONG TO SEVERE STORM CANNOT BE RULED OUT ESPECIALLY IN THE AFTERNOON. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY CONCERNS...ALONG WITH LOCALLY HEAVY RAINFALL. SCATTERED STORMS MAY LINGER OVER WEST KENTUCKY TUESDAY...AND ALONG THE TENNESSEE BORDER TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED. MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE FORECAST OVER THE PENNYRILE AND PURCHASE AREAS OF WEST KENTUCKY WEDNESDAY AND THURSDAY. THESE THUNDERSTORMS WILL GRADUALLY SPREAD WEST OVER THE REMAINDER OF THE OUTLOOK AREA FRIDAY THROUGH NEXT SUNDAY. THE BEST CHANCE FOR POTENTIALLY SEVERE THUNDERSTORMS WILL BE OVER THE PENNYRILE REGION OF WEST KENTUCKY BETWEEN FRIDAY AND SUNDAY. THE PRIMARY CONCERN WOULD BE HAIL AND LOCALLY HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED MAINLY ALONG THE INTERSTATE 64 CORRIDOR INTO THE EVANSVILLE TRI STATE THIS AFTERNOON AND EVENING. DRS
In the hours before
Local storm report, Jul 8, 6:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
605 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM HAIL HOPKINSVILLE 36.85N 87.49W
07/08/2012 E0.75 INCH CHRISTIAN KY TRAINED SPOTTER
0546 PM HAIL POPLAR BLUFF 36.76N 90.41W
07/08/2012 E0.75 INCH BUTLER MO LAW ENFORCEMENT
ALSO...SOME DEBRIS ON ROADWAY AT JUNCTION OF HIGHWAY 67
AND ROUTE M
0600 PM TSTM WND DMG HOPKINSVILLE 36.85N 87.49W
07/08/2012 CHRISTIAN KY EMERGENCY MNGR
A FEW TREES DOWN. ONE ON A HOUSE...ONE ON A ROAD
&&
DLLSpecial weather statement, Jul 8, 6:13 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 613 PM CDT SUN JUL 8 2012 KYZ016-021-090000- HOPKINS KY-MUHLENBERG KY- 613 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND WESTERN MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY UNTIL 700 PM CDT... AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MORTONS GAP...OR 5 MILES SOUTH OF MADISONVILLE...MOVING SOUTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS THAT MAY BE IMPACTED INCLUDE... GREENVILLE...MORTONS GAP...GRAHAM...WEIR...POWDERLY AND WHITE PLAINS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. MY
Special weather statement, Jul 8, 6:18 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 618 PM CDT SUN JUL 8 2012 ILZ090-094-KYZ005-007-010-090000- CRITTENDEN KY-LIVINGSTON KY-MASSAC IL-MCCRACKEN KY-POPE IL- 618 PM CDT SUN JUL 8 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POPE AND SOUTHEASTERN MASSAC COUNTIES IN SOUTHERN ILLINOIS...AND CRITTENDEN... CENTRAL MCCRACKEN AND LIVINGSTON COUNTIES IN WESTERN KENTUCKY UNTIL 700 PM CDT... AT 615 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARION KENTUCKY TO BROOKPORT ILLINOIS. THESE STORMS WERE NEARLY STATIONARY. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS THAT MAY BE IMPACTED INCLUDE... HAMLETSBURG AND SMITHLAND. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. MY
Local storm report, Jul 8, 6:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
623 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL RICHLAND 37.28N 87.59W
07/08/2012 E1.75 INCH HOPKINS KY TRAINED SPOTTER
&&
DLLLocal storm report, Jul 8, 6:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
625 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL RICHLAND 37.28N 87.59W
07/08/2012 E1.75 INCH HOPKINS KY TRAINED SPOTTER
&&
DLLLocal storm report, Jul 8, 6:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
627 PM CDT SUN JUL 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG EARLINGTON 37.27N 87.52W
07/08/2012 HOPKINS KY TRAINED SPOTTER
LARGE LIMBS DOWN
&&
DLLThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:10 PM CDT | Severe Thunderstorm Warning | PAH | Graves, McCracken, Marshall | 35 min |
| Jul 8, 5:42 PM CDT | Severe Thunderstorm Warning | PAH | Hopkins | 33 min |
| Jul 8, 6:02 PM CDT | Severe Thunderstorm Warning | PAH | Christian | 26 min |
| Jul 8, 6:05 PM CDT | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 27 min |
| Jul 8, 6:27 PM CDT | Severe Thunderstorm Warning | PAH | Livingston | 33 min |
| Jul 8, 6:33 PM CDT | Areal Flood Advisory | PAH | Caldwell, Crittenden, Hopkins, Webster | 117 min |
| Jul 8, 6:43 PM CDT | Severe Thunderstorm Warning | PAH | Crittenden, Livingston | 32 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.